# SDR ASOA2013120309529

- Difficulty date: November 7, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,677 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE FS 625 RT SIDE,  REMOVED CRACKED ANGLE AT FS 625 RT SIDE IAW SRM 51-42-20-001-001-A01.  INSTALLED NEW ANGLE AT FS 625 RT SIDE ALL WORK DONE IAW SRM 51-42-20.
